Vol. 10, No. 1, 2021

Download this article
Download this article For screen
For printing
Recent Issues
Volume 10, Issue 1
Volume 9, Issue 4
Volume 9, Issue 3
Volume 9, Issue 2
Volume 9, Issue 1
Volume 8, Issue 4
Volume 8, Issue 3
Volume 8, Issue 2
Volume 8, Issue 1
The Journal
About the Journal
Editorial Board
Submission Guidelines
Submission Form
Policies for Authors
Ethics Statement
founded and published with the
scientific support and advice of the
Moscow Institute of
Physics and Technology
ISSN (electronic): 2640-7361
ISSN (print): 2220-5438
Previously Published
Author Index
To Appear
Other MSP Journals
Exact modularity of line graphs of complete graphs

Mikhail Ipatov

Vol. 10 (2021), No. 1, 61–75

Modularity is designed to measure the strength of a division of a network into clusters. For n , consider a set S of n elements. Let V be the set of all subsets of S of size r. Consider the graph G(n,r,s) with vertices V and edges that connect two vertices if and only if their intersection has size s. In this article, we find the exact modularity of G(n,2,1) for n 5.

modularity, line graphs, Johnson graphs
Mathematical Subject Classification
Primary: 05C76
Received: 14 May 2020
Revised: 12 July 2020
Accepted: 27 July 2020
Published: 16 January 2021
Mikhail Ipatov
Mechanics and Mathematics Faculty
Moscow State University